# SDR CA030225002

- Difficulty date: February 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft time: 31,708 hours
- Engine: Pwa PT6A65AR
- Propeller: Hartzl HCB5MP3
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: SD3316213XB
- Condition: Cracked
- Location: Elevator Trim
- Part time: 31,865 hours, 33,583 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)  BRACKET WAS INSPECTED AS PART OF A FLEET CAMPAIGN INITIATED IN-HOUSE. BRACKET WAS FOUND TO HAVE A .7500 INCH CRACK AND A .2500 INCH CRACK FROM THE OUTSIDE EDGES MOVING INWARD.  THE TRIM TAB WAS REMOVED AND REPLACED WITH A SERVICEABLE TRIM TAB.  THE REMOVED BRACKET AND THE MASS BALANCE WEIGHT  HAVE BEEN SENT TO MFG  FOR ANALYSIS.
